Browse Title Index


 
Issue Title
 
Vol 16 (2008) On the best relative nonsymmetric approximations of classes of periodic functions by splines Abstract   PDF (Русский)
Ye.N. Karpova, N.V. Parfinovich
 
Vol 29, No 2 (2021) On the Construction of Chaotic Dynamical Systems on the Box Fractal Abstract   PDF
N. Aslan, M. Saltan
 
Vol 26 (2018) On the convergence of multidimensional regular C-fractions with independent variables Abstract   PDF
R.I. Dmytryshyn
 
Vol 22 (2014) On the extension of differentiable functions from their monotonicity interval and inequalities of Kolmogorov type Abstract   PDF (Русский)
Yu.S. Zagorul'ko, V.A. Kofanov
 
Vol 21 (2013) On the extension of functions, being integrable with a weight on $$$[-1;1]$$$ and satisfying condition of Lipschitz type Abstract   PDF (Русский)
S.V. Goncharov
 
Vol 29, No 1 (2021) On the homology groups $$$H_k(\mathbb{C}\Omega_n)$$$, $$$k=1, ..., n$$$ Abstract   PDF
A.M. Pasko
 
Vol 22 (2014) On the inclusion of classes of functions, being integrable with a weight on the interval and satisfying conditions of Lipschitz type Abstract   PDF (Русский)
S.V. Goncharov
 
Vol 27, No 1 (2019) On the Landau-Kolmogorov inequality between $$$\| f' \|_{\infty}$$$, $$$\| f \|_{\infty}$$$ and $$$\| f''' \|_1$$$ Abstract   PDF
D. Skorokhodov
 
Vol 27, No 2 (2019) On the nonsymmetric approximation of continuous functions in the integral metric Abstract   PDF
V.F. Babenko, O.V. Polyakov
 
Vol 20 (2012) On the optimal renewal of bilinear functionals from linear information Abstract   PDF (Русский)
V.F. Babenko, M.S. Gun'ko, A.A. Rudenko
 
Vol 21 (2013) On the optimal renewal of n-linear functionals from linear information Abstract   PDF (Русский)
V.F. Babenko, M.S. Gun'ko, A.A. Rudenko
 
Vol 25 (2017) On the optimal renewal of n-linear functionals from linear information on the sets, defined by unbounded operators Abstract   PDF (Русский)
M.S. Gun'ko, A.A. Rudenko
 
Vol 20 (2012) On the problem of mutual deviation of certain quadrature sums of interpolation type Abstract   PDF (Русский)
V.L. Velikin
 
Vol 15 (2007) On the property of homothetic mean value on periodically perforated domains Abstract   PDF
P.I. Kogut, T.N. Rudyanova
 
Vol 22 (2014) On the structure of artinian-by-(finite rank) modules over generalized soluble groups Abstract   PDF
V.A. Chupordia
 
Vol 16 (2008) On the weakly-* dense subsets in $$$L^{\infty}(\Omega)$$$ Abstract   PDF
P.I. Kogut, T.N. Rudyanova
 
Vol 27, No 2 (2019) On Turan-type inequalities for trigonometric polynomials of half-integer order Abstract   PDF
O.V. Polyakov
 
Vol 15 (2007) On two-channel circuits of subband filtration of multidimensional signals Abstract   PDF (Русский)
V.F. Babenko, A.A. Ligun, O.M. Shumeiko
 
1977 On uniform convergence of infinite products Abstract   PDF (Русский)
K.M. Slepenchuk, G.A. Barbashova
 
1977 On uniform convergence of one class of double trigonometric series Abstract   PDF (Русский)
M.I. Alkhimov
 
1987 On uniform convergence of some classes of infinite products Abstract   PDF (Русский)
K.M. Slepenchuk
 
Vol 16 (2008) On uniform polynomial approximation of functions that are analytic in finite number of non-intersecting continuums Abstract   PDF (Русский)
S.B. Vakarchuk, M.B. Vakarchuk, V.I. Zabutna
 
Vol 6 (1998) On uniqueness of the best non-symmetric approximant for vector-valued functions in $$$L_1$$$ metric Abstract   PDF (Русский)
M.Ye. Gorbenko
 
Vol 23 (2015) On $$$(W; p^{\alpha}(y))$$$-summation of trigonometrical Fourier integrals Abstract   PDF (Русский)
L.G. Bojtsun, T.I. Rybnikova
 
1977 On widths of one class of periodic functions Abstract   PDF (Русский)
V.G. Doronin, A.A. Ligun
 
251 - 275 of 385 Items << < 6 7 8 9 10 11 12 13 14 15 > >>